advertisement
Question
Posted by: Lisa | 2017/09/18

Irregular period.

It's my 1st time on Petogen I got the injection on the 26 July and my light period on the 18 August today is the 18 September and still no period is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/09/21

Yes it is normal. Most women do not have periods on Petogen.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement